# SDR AALA200802073

- Difficulty date: August 11, 2008
- Submitted: September 25, 2008
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737823
- Aircraft serial: 30087
- Aircraft time: 23,444 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: 429352
- Condition: Failed
- Location: Anti-Skid Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAD INFLIGHT T2192/11AUG MIA TO DCA.  CREW REPORTED ANTI SKID LIGHT ILLUMINATED.  LANDED IAD WITHOUT INCIDENT.  REPLACED ANTI SKID AUTOBRAKE CONTROL UNIT.  SYSTEM GROUND CHECKED NORMAL OPS.
